Everytime you've had the itches like this, it's always been because you've cut too rapidly, taken Bentonite
or charcoal (that's adsorbed a quantity of the benzos in the bloodstream), or it's been relieved by doing liver therapy. So your starting point is to make sure you haven't cut too rapidly (if you feel you have, take a small 'rescue dose' of the Valium, give it a couple-three hours and see if that's what it is).
If that's not the culprit, then it's likely the liver compromise (and recirculation of stale/toxic bile)...or a combination of both. So be sure to keep up with the castor oil packs and CE's.
If you haven't seen this post about the recirculation of used, toxic bile (technically called enterohepatic recirculation), then be SURE to check it out as soon as you've calmed the itching and are able to get your head around it: //www.curezone.org/forums/fm.asp?i=1901274#i
...this one contains information that is VERY important for you to know! :)
Also, you've had itching with the ICV valve issues...but usually you have other symptoms that go along with that.
Numbness and/or electrical jolts is most likely going to be a low plasma level of the Valium.
What happened with your prescription? Are you cutting faster than you did before? Cutting the same amount each time, instead of lessening the amount you're cutting each time(which equals a faster/bigger cut)?
Hang in there, jboy...this is not permanent; you ALWAYS end up having relief - and you will get relief this time, too!